Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 475463, 14 pages
http://dx.doi.org/10.5402/2012/475463
Research Article

Generalized 𝑀 -Euler Numbers and Polynomials

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 28 October 2011; Accepted 4 December 2011

Academic Editors: A. J. Kearsley and D. Kuhl

Copyright © 2012 H. Y. Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Acikgoz and Y. Simsek, β€œOn multiple interpolation functions of the Nörlund-type q-Euler polynomials,” Abstract and Applied Analysis, Article ID 382574, 14 pages, 2009. View at Google Scholar
  2. A. Bayad, β€œModular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389–401, 2010. View at Google Scholar
  3. M. Cenkci, M. Can, and V. Kurt, β€œq-adic interpolation functions and Kummer-type congruences for q-twisted and q-generalized twisted Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 9, no. 2, pp. 203–216, 2004. View at Google Scholar
  4. L.-C. Jang, β€œA study on the distribution of twisted q-Genocchi polynomials,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 181–189, 2009. View at Google Scholar
  5. T. Kim, β€œOn the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. T. Kim, β€œq-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  7. T. Kim, β€œq-Euler numbers and polynomials associated with p-adic q-integrals,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 15–27, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. T. Kim, J. Choi, Y. H. Kim, and C. S. Ryoo, β€œA note on the weighted p-adic q-Euler measure on p,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 1, pp. 35–40, 2011. View at Google Scholar
  9. B. A. Kupershmidt, β€œReflection symmetries of q-Bernoulli polynomials,” Journal of Nonlinear Mathematical Physics, vol. 12, no. suppl. 1, pp. 412–422, 2005. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  10. E.-J. Moon, S.-H. Rim, J.-H. Jin, and S.-J. Lee, β€œOn the symmetric properties of higher-order twisted q-Euler numbers and polynomials,” Advances in Difference Equations, Article ID 765259, 8 pages, 2010. View at Google Scholar
  11. H. Ozden, Y. Simsek, and I. N. Cangul, β€œEuler polynomials associated with p-adic q-Euler measure,” General Mathematics, vol. 15, no. 2, pp. 24–37, 2007. View at Google Scholar
  12. C. S. Ryoo, T. Kim, and L.-C. Jang, β€œSome relationships between the analogs of Euler numbers and polynomials,” Journal of Inequalities and Applications, Article ID 86052, 22 pages, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. C. S. Ryoo, β€œSome relations between twisted q-Euler numbers and Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 47–54, 2011. View at Google Scholar
  14. C. S. Ryoo and Y. S. Yoo, β€œA note on Euler numbers and polynomials,” Journal of Concrete and Applicable Mathematics, vol. 7, no. 4, pp. 341–348, 2009. View at Google Scholar
  15. Y. Simsek, O. Yurekli, and V. Kurt, β€œOn interpolation functions of the twisted generalized Frobinuous-Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 14, pp. 49–68, 2007. View at Google Scholar